# SDR SWIA201023871

- Difficulty date: March 16, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 37,280 hours, 53,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CENTER WHITE EMERGENCY LIGHT IN CABIN INOP.  (FLT 7334)  RELAMPED EMERGENCY LIGHT.
